# SDR ASOA2013060503757

- Difficulty date: June 1, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 10,706 hours, 7,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINSENT STRIP MISSING IN GALLEY.  REINSTALLED GALLEY PHOTOLUMINESENT STRIP IAW AMM 33-51-01.  AC OK FOR SERVICE.
